BibTeX record journals/jap/YaoML17

download as .bib file

@article{DBLP:journals/jap/YaoML17,
  author    = {Yi{-}Ching Yao and
               Daniel Wei{-}Chung Miao and
               Xenos Chang{-}Shuo Lin},
  title     = {Corrected discrete approximations for the conditional and unconditional
               distributions of the continuous scan statistic},
  journal   = {J. Appl. Probab.},
  volume    = {54},
  number    = {1},
  pages     = {304--319},
  year      = {2017},
  url       = {https://doi.org/10.1017/jpr.2016.101},
  doi       = {10.1017/jpr.2016.101},
  timestamp = {Thu, 16 Apr 2020 13:55:36 +0200},
  biburl    = {https://dblp.org/rec/journals/jap/YaoML17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics